# SDR AALA202204143234

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737
- Aircraft serial: 44450
- Aircraft time: 5,763 hours, 2,294 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR WILL NOT LOCK SLIDE BOLT JAMMED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
